# SDR GTIA2022072136551

- Difficulty date: July 21, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 59,905 hours, 27,715 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT IN FLIGHT. ISOLATED PACK #2 AND ALTERNATY PACK#1 AND SMELL DID NOT GO AWAY OR DISIPATED-PERFORMED IDLE RUN ON ENG #1 & ENG #2 WITH PACK #1 ON IAW AMM 7100-00. NO SMELL NOTED AT THIS TIME.
